# SDR SCNA95053

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1619
- Condition: Failed
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXTERIOR SLIDE LIGHT INOPERATIVE.  RELAMPED L-1 SLIDE LIGHT.  OPS CHECK GOOD.
